# SDR DALA1223803209

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT FROM FR18 TOFR21 UPPER FLANGE AND SEAT TRACK CORRODED -Y765. SSI 531189.  REMOVED CORROSION BY BLENDING IAW A320 SRM 51-74-00.  CHECKED LIMITS W=.21" L=1.5" D=.035".  FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-00-15 FIG 101.  REMOVED AND REPLACED SEAT TRACK  IAW A320 SRM 51-42-11.  RETAIN FOR RECORDS.
